Diagonalization in double frames

Logica Universalis 4 (1):31-39 (2010)
Abstract
We consider structures of the form, where Φ and Ψ are non-empty sets and is a relation whose domain is Ψ. In particular, by using a special kind of a diagonal argument, we prove that if Φ is a denumerable recursive set, Ψ is a denumerable r.e. set, and R is an r.e. relation, then there exists an infinite family of infinite recursive subsets of Φ which are not R -images of elements of Ψ. The proof is a very elementary one, without any reference even to e.g. the -theorem. Some consequences of the main result are also discussed
Keywords Diagonalization  double frames  incompleteness
Categories (categorize this paper)
DOI 10.1007/s11787-010-0012-3
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 25,751
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Classical Recursion Theory: The Theory of Functions and Sets of Natural Numbers.Piergiorgio Odifreddi - 1989 - Sole Distributors for the Usa and Canada, Elsevier Science Pub. Co..
Fundamentals of Mathematical Logic.Peter G. Hinman - 2007 - Bulletin of Symbolic Logic 13 (3):363-365.

View all 6 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index

2010-02-20

Total downloads

18 ( #261,079 of 2,146,888 )

Recent downloads (6 months)

1 ( #385,700 of 2,146,888 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums